Bulletin of the American Mathematical Society

Review: Stefan Bergman, Sur les Fonctions Orthogonales de Plusieurs Variables Complexes, avec les Applications à la Théorie des Fonctions Analytiques

Abe Gelbart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48, Number 1 (1942), 15-18.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504089

Citation

Gelbart, Abe. Review: Stefan Bergman, Sur les Fonctions Orthogonales de Plusieurs Variables Complexes, avec les Applications à la Théorie des Fonctions Analytiques. Bull. Amer. Math. Soc. 48 (1942), no. 1, 15--18. https://projecteuclid.org/euclid.bams/1183504089


Export citation